Jump to content
Important Survey - Please Participate ×

Valium is making me nauseated!


[pi...]

Recommended Posts

After two nights of valium in the beginning of my substitution I have to say that I am really, really sick to my stomach. Haven't vomited, yet. Really drowsy when I wake-up, and lethargic with increased tinnitus.

 

Anyone experience this?

Link to comment
Share on other sites

[24...]

I think I just replied in your other thread?? I had no problem at all switching over to valium after being on Klonopin for 5 months, Although I can tell you when I was on Xanax last yr. When going through w/d's I was very sick to my stomach alot and I did lose 20 lbs in a month and 1/2 So maybe its the w/d's of the cut of the xanax?? or it leaving your system?? just throwing this out there.

 

hope you adjust on the Valium I've read that it does take some time to build up in your system, But like I said I had no problems with it.

 

 

Good luck

Link to comment
Share on other sites

Thanks for replying. I'm new to this site, and still trying to learn to navigate it, so you may have already answered me elsewhere  ;) I considered that it might be w/d symptoms, but since I didn't have any nausea at all until I started taking the Valium, I'm gonna attribute it to the Valium.
Link to comment
Share on other sites

  • 4 weeks later...
i'm not taking valium but i am doing a xanax to klonopin taper and i've been nauseated and sick to my stomach as well. maybe it's a side effect of coming off the xanax?
Link to comment
Share on other sites

I think it is. I have a gut of iron so I'm never sick, but since tapering off Xanax I've had nausea. Oh well...I decided to not do a crossover...just go with titrating directly off Xanax and see how it goes.
Link to comment
Share on other sites

Hi pinkpajamarama,

 

You probably made the right decision for yourself.  I've read that many folks have trouble making the switch to Valium.  I'm glad you weren't too discouraged and are continuing to taper. 

 

By the way, I was nauseous when I tried to go from Lexepro to Prozac, I think our bodies just hate drugs!!

 

Pam

Link to comment
Share on other sites

  • 2 months later...
It's totally possible the valium caused the nausea but it may also be a sign of benzodiazepine withdrawal syndrome which I experienced while tapering off of klonopin too quickly.  It's possible the equivalence between the valium and the xanax was not accurate in your body or maybe just the xanax leaving your body quickly causing such a symptom.....I hope your doing well now with your taper and good luck darling.
Link to comment
Share on other sites

By the way, one of the common side effects of valium is nausea, I experienced some this morning after I did my first conversion from Klonopin to valium (I'm doing it 0.125 mg klonopin to 2.5 mg of diazepam at a time).
Link to comment
Share on other sites

I am doing a direct C/O from Xanax to Valium. Started pm on 9/26 and going very well. Had a minor headache, nothing too bothersome. Only cheated with a .25mg Xanax on 9/27 @ 6:30pm ....haven't touched a Xanax since. Am currently taking 10mg V am & pm; will stabilize and start taper in about 10 days. Feel very fortunate as a Xanax taper and working F/T was just not going well at all.

 

Just Breathe

Link to comment
Share on other sites

just breath , how is the switch over going to the valium,  still new to you i see, but sounds like its a good move on your part. :thumbsup:

ST

Link to comment
Share on other sites

  • 4 weeks later...
×
×
  • Create New...